Alert archive / Delaware / Areal Flood Advisories in 2016
Areal Flood Advisory 23, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at May 3, 2016, 12:11 AM EDT for Sussex County, Delaware. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- May 3, 2016, 12:11 AM EDT (04:11 UTC)
- Expired
- May 3, 2016, 4:15 AM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
County Sussex County, DE
The radar
The Dover AFB radar (KDOX), 28 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 4.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 851 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 1134 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
457
WGUS81 KPHI 030411
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1211 AM EDT TUE MAY 3 2016
DEC005-030815-
/O.NEW.KPHI.FA.Y.0023.160503T0411Z-160503T0815Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUSSEX DE-
1211 AM EDT TUE MAY 3 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR POOR DRAINAGE AREAS
FOR...
SUSSEX COUNTY IN SOUTHERN DELAWARE...
* UNTIL 415 AM EDT
* AT 1209 AM EDT...DOPPLER RADAR INDICATED HEAVY RAIN DUE TO
THUNDERSTORMS. THIS WILL CAUSE URBAN AND SMALL STREAM FLOODING.
OVERFLOWING POOR DRAINAGE AREAS WILL RESULT IN MINOR FLOODING IN
THE ADVISORY AREA. THE HEAVIEST RAIN OCCURRING NOW MAY LET UP
AROUND 1 AM BUT MORE HEAVY SHOWERS AND THUNDERSTORMS MAY ARRIVE
FROM THE SOUTHWEST TOWARD 2 AM.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GEORGETOWN...SEAFORD...MILLSBORO...LAUREL...LEWES...MILTON...SELBYVILLE...
BRIDGEVILLE...DELMAR...DAGSBORO...MILLVILLE...SYCAMORE...GUMBORO...LONG
NECK...OCEAN VIEW...BLADES...FRANKFORD...SOUTH BETHANY AND BETHEL.
LAT...LON 3846 7569 3872 7571 3883 7519 3881 7517
3863 7505 3846 7504 3845 7505 3845 7538
$$
DRAG2 follow-up statements
698
WGUS81 KPHI 030540
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
140 AM EDT TUE MAY 3 2016
DEC005-030815-
/O.CON.KPHI.FA.Y.0023.000000T0000Z-160503T0815Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUSSEX DE-
140 AM EDT TUE MAY 3 2016
...THE URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL
415 AM EDT FOR SUSSEX COUNTY...
AT 134 AM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THAT WHILE THE EARLIER HEAVY RAINS HAD SUBSIDED, A BAND OF MODERATE
TO HEAVY RAIN AND EMBEDDED THUNDERSTORMS WAS SOON TO INVADE SOUTHERN
SUSSEX COUNTY DELAWARE. IT APPEARS ONE TO THREE HAS ALREADY FALLEN
ACROSS THE SOUTHWESTERN PORTION OF SUSSEX COUNTY, MUCH LESS IN
SOUTHEASTERN SUSSEX COUNTY.
THIS NEXT BATCH OF RAIN SHOULD ADD ANOTHER ONE QUARTER TO 1.5
INCHES OF RAIN BETWEEN 2 AM AND 4 AM.
THIS WILL CAUSE RENEWED POCKETS OF POOR DRAINAGE FLOODING IN THE
ADVISORY AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GEORGETOWN...SEAFORD...MILLSBORO...LAUREL...LEWES...MILTON...
SELBYVILLE...BRIDGEVILLE...DELMAR...DAGSBORO...MILLVILLE...SYCAMORE..
.GUMBORO...LONG NECK...OCEAN VIEW...BLADES...FRANKFORD...SOUTH
BETHANY AND BETHEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3846 7569 3872 7571 3883 7519 3881 7517
3863 7505 3846 7504 3845 7505 3845 7538
$$
DRAG626
WGUS81 KPHI 030745
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 AM EDT TUE MAY 3 2016
DEC005-030815-
/O.CON.KPHI.FA.Y.0023.000000T0000Z-160503T0815Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SUSSEX DE-
345 AM EDT TUE MAY 3 2016
...THE URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL
415 AM EDT FOR SUSSEX COUNTY...
AT 343 AM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED A
RENEWAL OF THE RAIN OVER PORTIONS OF SUSSEX COUNTY DELAWARE.
HOWEVER, IT SHOULD NOT CAUSE ANY RENEWED MINOR FLOODING IN THE
ADVISORY AREA. THIS ADVISORY WILL EXPIRE AT 415 AM.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GEORGETOWN...SEAFORD...MILLSBORO...LAUREL...LEWES...MILTON...SELBYVILLE...
BRIDGEVILLE...DELMAR...DAGSBORO...MILLVILLE...SYCAMORE...GUMBORO...LONG
NECK...OCEAN VIEW...BLADES...FRANKFORD...SOUTH BETHANY AND BETHEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3846 7569 3872 7571 3883 7519 3881 7517
3863 7505 3846 7504 3845 7505 3845 7538
$$
DRAGWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at May 2, 9:56 PM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, May 2, 9:56 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 956 PM EDT MON MAY 2 2016 .SYNOPSIS... A BROAD AREA OF LOW PRESSURE IS FORECAST TO SETTLE OVER VIRGINIA AND THE CHESAPEAKE BAY REGION TONIGHT BEFORE DRIFTING OUT TO SEA ON TUESDAY AND TUESDAY NIGHT. AN AREA OF LOW PRESSURE IS EXPECTED TO MOVE SOUTHEASTWARD FROM THE GREAT LAKES ON WEDNESDAY COMBINING WITH ANOTHER LOW OFF THE MIDDLE ATLANTIC COAST ON WEDNESDAY NIGHT. THE COMPLEX LOW IS ANTICIPATED TO MEANDER OFF OUR COAST ON THURSDAY AND FRIDAY BEFORE LIFTING NORTHWARD AND WEAKENING ON SATURDAY. A COLD FRONT FROM THE NORTHWEST IS EXPECTED TO ARRIVE ON SUNDAY FOLLOWED BY HIGH PRESSURE FOR MONDAY. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... MAINLY MINOR ADJUSTMENTS WERE MADE TO THE 930 PM ESTF UPDATE AS THE FORECAST STILL LOOKS TO BE IN GOOD SHAPE. THE MAIN IMPACT FROM THE SHOWERS AND STORMS TONIGHT WILL BE HEAVY RAINFALL ACROSS THE SRN HALF OF THE CWA. WE ISSUED A SEVERE THUNDERSTORM WARNING FOR ERN MD EARLIER THIS EVE BUT OVERALL THE SEVERE THUNDERSTORM THREAT (ESPECIALLY WIND) IS WANING AS CONVECTIVE INSTABILITY BECOMES INCREASINGLY ELEVATED OVER AREA. 01Z MESOANALYSIS OFF THE SPC PAGE SHOW RELATIVELY STEEP MID-LEVEL LAPSE RATES NEAR 7 C/KM AND MUCAPE AOA 1000 J/KG IN THE CENTRAL DELMARVA. ISOLATED LARGE HAIL STILL POSSIBLE THRU MIDNIGHT IN THIS ENVIRONMENT ACROSS OUR FAR SRN ZONES. PREVIOUS DISCUSSION... MADE SEVERAL UPDATES LATE THIS AFTN AND EARLY THIS EVE TO CAPTURE THE LATEST TRENDS IN OBSERVATIONS/MESOANALYSIS. THE WARM FRONT WAS STRUGGLING TO ADVANCE NORTHWARD THRU MUCH OF THE DAY BUT AS THE STRATUS ERODED LATE IN THE DAY, IT HAS MADE IT INTO THE PHILA METRO AND SRN NJ. CONVECTION HAS BEEN INCREASING IN COVERAGE AND INTENSITY EARLY THIS EVENING TO OUR WEST OVER THE DC AREA. EXPECT THESE SHOWERS AND STORMS TO EXPAND DOWNSTREAM INTO THE DELMARVA REGION OVER THE NEXT COUPLE OF HOURS AS ORGANIZED LIFT STARTS TO OVERSPREAD THE AREA IN ADVANCE OF A SHORTWAVE TROUGH/REMNANT MCV. ADDITIONAL FORCING FOR ASCENT IS FORECAST TO WILL ARRIVE LATER TONIGHT AS WE BECOME SITUATED IN THE RIGHT- ENTRANCE REGION OF AN UPPER- LEVEL JET STREAK TO OUR NORTHWEST. THE RELATIVELY LATE ARRIVAL OF THE WARM FRONT AND CONVECTION AFTER PEAK HEATING HOURS WILL LIMIT OUR OVERALL SEVERE WEATHER THREAT ACROSS THE CWA. NONETHELESS, THERE IS STILL A POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL THIS EVENING ACROSS THE DELMARVA AND FAR SRN NJ (PARTICULARLY ACROSS THE SRN HALF OF DE AND ADJACENT ERN MD). BASED ON THE POSITION OF THE WARM FRONT BOUNDARY AND LATEST HI-RES GUIDANCE, ADDED HEAVY RAINFALL WORDING IN THE WX GRIDS AND ADDED THE RISK FOR LOCALIZED POOR DRAINAGE AND URBAN FLASH FLOODING IN THE HWO FOR SE PA, S NJ, E MD AND DE FOR TONIGHT. THERE IS SOME INDICATION FROM HI-RES MODELS FOR LOCALIZED 2-3 INCH RAINFALL TOTALS IF CELLS TRAIN NEAR THE FRONT. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... ON TUESDAY THERE MAY BE SOME LINGERING LIGHT PRECIP IN THE MORNING BUT THE AFTERNOON SHOULD BE MOSTLY DRY AS THE UPPER LEVEL DYNAMICS AND UVV MOVE AWAY INTO NEW ENG. A FRONTAL BOUNDARY IS FCST TO REMAIN OVER OR NEAR THE DELMARVA REGION WITH NELY WINDS TO ITS NORTH OVER THE FCST AREA. THIS WILL RESULT IN CONSIDERABLE CLOUDINESS AND SOMEWHAT BELOW NORMAL TEMPS FOR THIS TIME OF YEAR. A FEW BREAKS OF SUN ARE POSSIBLE IN THE AFTERNOON AS THE AIR MASS ALOFT WILL BE DRYING OUT SOME FROM THE PREVIOUS NIGHT. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... A MID LEVEL LOW IS FORECAST TO BE LOCATED OVER THE NORTHERN PART OF THE GREAT LAKES REGION ON TUESDAY NIGHT. AS THE FEATURE SINKS SOUTHWARD ON WEDNESDAY, A SHORT WAVE TROUGH IS EXPECTED TO ROTATE NORTHEASTWARD IN THE CYCLONIC FLOW AND PASS OVER OUR REGION ON WEDNESDAY EVENING. THE MID LEVEL LOW IS ANTICIPATED TO EVENTUALLY REACH NORTH CAROLINA LATE ON THURSDAY BEFORE LIFTING NORTHEASTWARD AND MEANDERING OFF OUR COAST ON FRIDAY AND FRIDAY NIGHT. THE FEATURE IS EXPECTED TO BECOME AN OPEN WAVE ON SATURDAY OR SATURDAY NIGHT BEFORE MOVING TO THE NORTH AND EAST AND AWAY FROM OUR REGION. THE FORECAST WEATHER PATTERN SHOULD BRING CLOUDS AND THE POTENTIAL FOR RAIN SHOWERS TO NORTHEASTERN MARYLAND, DELAWARE, EASTERN PENNSYLVANIA AND NEW JERSEY FOR MUCH OF THE PERIOD FROM TUESDAY NIGHT THROUGH FRIDAY. DAYTIME TEMPERATURES WILL LIKELY BE A BIT BELOW NORMAL FOR EARLY MAY DUE TO THE CLOUD COVER AND SHOWERS. AS THE MID LEVEL SYSTEM AND ITS SURFACE REFLECTION BEGIN TO MOVE AWAY FROM OUR REGION, PARTIAL CLEARING IS POSSIBLE FROM FRIDAY NIGHT INTO SATURDAY. A ROBUST SHORT WAVE TROUGH ROTATING AROUND ANOTHER MID LEVEL LOW OVER NORTHERN QUEBEC SHOULD REACH OUR FORECAST AREA ON SUNDAY AFTERNOON OR SUNDAY EVENING. IT IS FORECAST TO BE PRECEDED BY A SURFACE COLD FRONT ON SUNDAY. WE WILL CARRY A CHANCE OF SHOWERS FOR THAT TIME PERIOD. A MID LEVEL RIDGE APPROACHING FROM THE WEST SHOULD BUILD TOWARD OUR REGION ON MONDAY. IT LOOKS TO BE A MOSTLY SUNNY DAY WITH HIGHS GENERALLY IN THE LOWER 70S. && .AVIATION /02Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A COMPLEX OF SHOWERS AND STORMS ARE CURRENTLY MOVING IN FROM THE SW THIS EVE. TSRA POSSIBLE AS FAR NORTH AS RDG-TTN BUT TSRA COVERAGE HIGHEST SOUTH OF PHL. WIDESPREAD MVFR BECOMING IFR WITH HEAVY DOWNPOURS. STRATUS WILL DEVELOP OVERNIGHT, RESULTING IN WIDESPREAD IFR TO PERHAPS LIFR CIGS. EVEN AFTER THE RAIN ENDS FROM WEST TO EAST TUESDAY MORNING...ONLY VERY GRADUAL IMPROVEMENT IS EXPECTED WITH NORTHEAST WINDS DRAWING IN MARINE AIR. MVFR CIGS AND VSBYS ARE EXPECTED BY MID TO LATE AFTERNOON. OUTLOOK... TUESDAY NIGHT THROUGH FRIDAY...VARYING BETWEEN VFR AND MVFR WITH THE POTENTIAL FOR RAIN SHOWERS DURING THE PERIOD. CONDITIONS MAY DROP TO IFR AT TIMES IN THE RAIN SHOWERS. FRIDAY NIGHT AND SATURDAY...MAINLY VFR. && .MARINE... WINDS AND SEAS ARE RELATIVELY LIGHT AND ARE EXPECTED TO STAY SO THROUGH TONIGHT AND TUESDAY. LIGHT SELY WIND THIS EVENING WILL EVENTUALLY SHIFT TO NE OVER NIGHT AND TUE AS LOW PRES MOVES OFF THE DELMARVA SHORE AND WEAK HIGH PRESSURE BUILDS IN FROM THE NORTH. SEAS WILL BE NO MORE THAN 2 TO 4 FT. OUTLOOK... TUESDAY NIGHT...NO MARINE HEADLINES ARE ANTICIPATED. WEDNESDAY THROUGH THURSDAY...WAVE HEIGHTS ON OUR OCEAN WATERS MAY BUILD AROUND 5 FEET IN THE NORTHEASTERLY FLOW. THURSDAY NIGHT THROUGH SATURDAY...NO MARINE HEADLINES ARE ANTICIPATED. && .TIDES/COASTAL FLOODING... A LONG NORTHEASTERLY FETCH IS EXPECTED TO DEVELOP OFF OUR COAST DURING THE MID WEEK PERIOD. ASTRONOMICAL TIDES WILL BE ON THE INCREASE AS WE APPROACH THE NEW MOON ON FRIDAY. AS A RESULT, THERE COULD BE SOME MINOR TIDAL FLOODING AROUND THE TIMES OF HIGH TIDE ON WEDNESDAY EVENING AND AGAIN ON THURSDAY EVENING. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...IOVINO NEAR TERM...KLEIN SHORT TERM...AMC LONG TERM...IOVINO AVIATION...IOVINO/KLEIN MARINE...AMC/IOVINO/KLEIN TIDES/COASTAL FLOODING...IOVINO
Hazardous weather outlook, May 2, 7:11 PM EDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 711 PM EDT MON MAY 2 2016 NJZ001-007>010-012-015-PAZ054-055-060>062-103-105-106-032315- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON-WESTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 711 PM EDT MON MAY 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-014-020>027-032315- WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 711 PM EDT MON MAY 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE AREA LATER THIS EVENING AND CONTINUE INTO TONIGHT. THESE STORMS HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL THAT COULD LEAD TO FLOODING IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIMES OF HIGH TIDE ON WEDNESDAY EVENING AND THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-032315- KENT-INLAND SUSSEX-DELAWARE BEACHES- 711 PM EDT MON MAY 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN DELAWARE. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE AREA THIS EVENING AND CONTINUE INTO TONIGHT. A FEW OF THESE STORMS THIS EVENING THAT WILL CONTAIN STRONG WIND GUSTS, HAIL AND FREQUENT LIGHTNING. THESE STORMS ALSO HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL THAT COULD LEAD TO FLOODING IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIMES OF HIGH TIDE ON WEDNESDAY EVENING AND THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ012-015-019-020-032315- KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 711 PM EDT MON MAY 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE AREA THIS EVENING AND CONTINUE INTO TONIGHT. A FEW OF THESE STORMS THIS EVENING THAT WILL CONTAIN STRONG WIND GUSTS, HAIL AND FREQUENT LIGHTNING. THESE STORMS ALSO HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL THAT COULD LEAD TO FLOODING IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>453-032315- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- 711 PM EDT MON MAY 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-454-455-032315- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 711 PM EDT MON MAY 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THERE IS THE POSSIBILITY OF THUNDERSTORMS THIS EVENING THAT MAY BE ACCOMPANIED BY STRONG WIND GUSTS, HAIL AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ016>019-PAZ070-071-101-102-104-032315- NEW CASTLE-CECIL-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- EASTERN MONTGOMERY- 711 PM EDT MON MAY 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS WILL OVERSPREAD THE AREA LATER THIS EVENING AND CONTINUE INTO TONIGHT. THESE STORMS HAVE THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL THAT COULD LEAD TO FLOODING IN AREAS OF POOR DRAINAGE AND PERHAPS ISOLATED FLASH FLOODING IN URBAN LOCALES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 2, 11:03 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1103 PM EDT MON MAY 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM HAIL 4 NW HARRINGTON 38.96N 75.62W
05/02/2016 M0.75 INCH KENT DE TRAINED SPOTTER
&&
EVENT NUMBER PHI1601016
JRKSpecial weather statement, May 2, 11:24 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1124 PM EDT MON MAY 2 2016
DEZ001-002-NJZ016>019-021>025-027-030445-
KENT-NEW CASTLE-SALEM-CAPE MAY-ATLANTIC-CUMBERLAND-ATLANTIC COASTAL
CAPE MAY-COASTAL ATLANTIC-GLOUCESTER-CAMDEN-SOUTHEASTERN
BURLINGTON-NORTHWESTERN BURLINGTON-
1124 PM EDT MON MAY 2 2016
AT 1122 PM EDT...AN AREA OF STRONG THUNDERSTORMS OVER
DELAWARE BAY WILL MOVE NORTHEASTWARD AT 40 MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
VINELAND...ATLANTIC CITY...MILLVILLE...BRIDGETON...OCEAN CITY...CAPE MAY...
CUMBERLAND...VOORHEES...PLEASANTVILLE...GLASSBORO...LINDENWOLD...
HAMMONTON...SOMERS POINT...VENTNOR CITY...BRIGANTINE...PITMAN...
NORTHFIELD...ABSECON...CLAYTON AND BERLIN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3932 7450 3933 7468 3929 7455 3893 7491
3893 7497 3917 7490 3931 7532 3923 7541
3933 7532 3925 7541 3934 7549 3938 7540
3943 7559 3990 7496 3944 7439 3944 7440
3941 7440 3948 7431 3947 7430
TIME...MOT...LOC 0322Z 210DEG 38KT 3895 7507Local storm report, May 2, 11:44 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1144 PM EDT MON MAY 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM TSTM WND GST BRANDYWINE SHOAL NOS 38.99N 75.11W
05/02/2016 M55 MPH ANZ431 DE NOS PLATFORM
1130 PM TSTM WND GST BRANDYWINE SHOAL NOS 38.99N 75.11W
05/02/2016 M58 MPH ANZ431 DE NOS PLATFORM
&&
EVENT NUMBER PHI1601017
EVENT NUMBER PHI1601018
JRKLocal storm report, May 2, 11:48 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1148 PM EDT MON MAY 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM MARINE TSTM WIND BRANDYWINE SHOAL NOS 38.99N 75.11W
05/02/2016 M58 MPH ANZ431 DE NOS PLATFORM
&&
CORRECTED EVENT
EVENT NUMBER PHI1601018
JRKLocal storm report, May 2, 11:49 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1149 PM EDT MON MAY 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM MARINE TSTM WIND BRANDYWINE SHOAL NOS 38.99N 75.11W
05/02/2016 M55 MPH ANZ431 DE NOS PLATFORM
&&
CORRECTED EVENT
EVENT NUMBER PHI1601017
JRKLocal storm report, May 2, 11:57 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1157 PM EDT MON MAY 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG DONCASTER 38.78N 76.13W
05/02/2016 TALBOT MD 911 CALL CENTER
LARGE TREE DOWN NEAR INTERSECTION OF ST MICHAELS RD AND
DONCASTER RD
&&
EVENT NUMBER PHI1601019
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 9:43 PM EDT | Special Weather Statement | PHI | Kent | 77 min |
| May 2, 10:15 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 60 min |
| May 2, 10:22 PM EDT | Areal Flood Advisory | PHI | Kent, Sussex | 4 hr |
| May 2, 10:45 PM EDT | Flash Flood Warning | PHI | Kent, Sussex | 6 hr |
| May 2, 10:59 PM EDT | Severe Thunderstorm Warning | PHI | Sussex | 22 min |
Nearby
Areal Flood Advisories in Delaware, 2016Every areal flood advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.